Sh:324

Bib entry
@article{Sh:324,
 author = {Magidor, Menachem and Shelah, Saharon},
 title = {{The tree property at successors of singular cardinals}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {35},
 number = {5-6},
 year = {1996},
 pages = {385--404},
 issn = {0933-5846},
 doi = {10.1007/s001530050052},
 mrclass = {03E05 (03E35 04A20)},
 mrnumber = {1420265},
 mrreviewer = {Marion Scheepers},
 doi = {10.1007/s001530050052},
 note = {\href{https://arxiv.org/abs/math/9501220}{arXiv: math/9501220}},
 arxiv_number = {math/9501220}
}